# SDR DALA2024081508181

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,440 hours, 31,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. CORRECTIVE ACTION: DEFERRED TO NEF 33-51-02. (0496345)
